# SDR DALA2025053104174

- Difficulty date: May 21, 2025
- Submitted: May 31, 2025
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 123,104 hours, 18,476 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 188 1L DOOR'S SLIDE ARMED LIGHT WILL NOT ILLUMINATE.  R/R 1L DOOR SLIDE ARMED LIGHT ASSEMBLYREF B767-300 AMM 52-73 (7571514)
